# SDR DALA2017111308109

- Difficulty date: November 13, 2017
- Submitted: November 14, 2017
- Operation: Air carrier
- Aircraft: N175DZ
- Make and model: Boeing 767332
- Aircraft serial: 29696
- Aircraft time: 74,250 hours, 16,886 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 903
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A CRACK APPROX 3/8 ON FRAME BS 903.5, RBL 89 BELOW WL 200. REPAIRED.
